Academic Journals Database
Disseminating quality controlled scientific knowledge

A Probabilistic Approach of Coverage prediction in Mobile Ad hoc Networks

ADD TO MY LIST
 
Author(s): Saleem.Sheik Aalam | Dr.T.Arull Doss Albert Victorie

Journal: International Journal on Computer Science and Engineering
ISSN 0975-3397

Volume: 3;
Issue: 12;
Start page: 3824;
Date: 2011;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: AOMDV | Manets | coverage area | stability estimation | Route discover | Route maintenance

ABSTRACT
A fundamental issue arising in mobile ad-hoc networks (MANETs) is the selection of the optimal path between any two nodes. It’s very difficult to select of optimal path due to different factors affects the stability of the path. Such as mobility, coverage area, path loss, fading, energy level of the nodes and etc. In this paper we mainly focus the probabilistic approach of coverage area of the mobilenodes using gamma distribution function, and derive the simple approximate expression for coverage area. Based on the results we study the coverage area of the nodes. And we propose the new routingprotocol coverage prediction Ad hoc On Demand multipath Distance vector Routing protocol (CPAOMDV). To evaluate their performance, we are using network simulator (NS2). CP-AOMDV outperforms present protocol AOMDV. The result demonstrates that integrating coverage prediction mechanism with AOMDV is a promising way to improve performance in mobile ad hoc networks
Affiliate Program      Why do you need a reservation system?